Alert archive / Ohio / Small Craft Advisories in 2016

Small Craft Advisory 12, NWS Cleveland, OH

April 5, 2016

NWS Cleveland, OH issued this small craft advisory at Apr 5, 2016, 3:43 PM EDT. It took effect at Apr 6, 2016, 8:00 AM EDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Apr 5, 2016, 3:43 PM EDT (19:43 UTC)
In effect from
Apr 6, 2016, 8:00 AM EDT
Expired
Apr 7, 2016, 4:02 AM EDT
In force
20 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

689 
WHUS71 KCLE 051943
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
343 PM EDT TUE APR 5 2016

LEZ142>144-060345-
/O.NEW.KCLE.SC.Y.0012.160406T1200Z-160407T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
343 PM EDT TUE APR 5 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 10 PM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 10 PM EDT
WEDNESDAY. 

* WINDS...WILL INCREASE FROM THE SOUTH-SOUTHWEST ON WEDNESDAY TO
  20 TO 25 KNOTS. THE WINDS WILL SHIFT TO THE WEST AT 10 TO 20
  KNOTS WEDNESDAY NIGHT AFTER THE PASSAGE OF A COLD FRONT.

* WAVES...WILL BUILD TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ145>149-060345-
/O.NEW.KCLE.SC.Y.0012.160406T1200Z-160407T0800Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
343 PM EDT TUE APR 5 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM WEDNESDAY TO 4 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM WEDNESDAY TO 4 AM
EDT THURSDAY. 

* WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS ON
  WEDNESDAY. WINDS WILL SHIFT TO THE WEST-SOUTHWEST AT 10 TO 20
  KNOTS WEDNESDAY NIGHT WITH THE PASSAGE OF A COLD FRONT.

* WAVES...WILL BUILD TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
6 follow-up statements
276 
WHUS71 KCLE 060203
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1003 PM EDT TUE APR 5 2016

...LOW PRESSURE WILL MOVE EAST ACROSS THE GREAT LAKES...

.STRONG LOW PRESSURE WILL MOVE EAST ACROSS THE GREAT LAKES AND
FORCE A COLD FRONT TO MOVE EAST ACROSS THE AREA. THE STORM SYSTEM
WILL CAUSE WINDS TO INCREASE WEDNESDAY MORNING AND CONTINUE INTO
THE EVENING.

LEZ142>144-061015-
/O.CON.KCLE.SC.Y.0012.160406T1200Z-160407T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
1003 PM EDT TUE APR 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 10 PM EDT
WEDNESDAY...

* WINDS...WILL INCREASE FROM THE SOUTH-SOUTHWEST ON WEDNESDAY TO 
  20 TO 25 KNOTS. THE WINDS WILL SHIFT TO THE WEST AT 10 TO 20 
  KNOTS WEDNESDAY NIGHT AFTER THE PASSAGE OF A COLD FRONT. 

* WAVES...WILL BUILD TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ145>149-061015-
/O.CON.KCLE.SC.Y.0012.160406T1200Z-160407T0800Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1003 PM EDT TUE APR 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO
4 AM EDT THURSDAY...

* WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS ON 
  WEDNESDAY. WINDS WILL SHIFT TO THE WEST-SOUTHWEST AT 10 TO 20 
  KNOTS WEDNESDAY NIGHT WITH THE PASSAGE OF A COLD FRONT. 

* WAVES...WILL BUILD TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LOMBARDY
396 
WHUS71 KCLE 060754
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
354 AM EDT WED APR 6 2016

...LOW PRESSURE WILL MOVE EAST ACROSS THE GREAT LAKES...

.STRONG LOW PRESSURE WILL MOVE EAST ACROSS THE GREAT LAKES AND
FORCE A COLD FRONT TO MOVE EAST ACROSS THE AREA. THE STORM SYSTEM
WILL CAUSE WINDS TO INCREASE THIS MORNING AND CONTINUE INTO THE
EVENING.

LEZ142>144-061600-
/O.CON.KCLE.SC.Y.0012.160406T1200Z-160407T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
354 AM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 10 PM EDT THIS EVENING...

* WINDS...SOUTHEAST WINDS 10 TO 20 KNOTS WILL TURN SOUTHERLY AND
  INCREASE TO 30 KNOTS THIS AFTERNOON. THE WINDS WILL SHIFT TO THE
  SOUTHWEST AT 30 KNOTS THIS EVENING BEFORE DECREASING TO 15 TO 25
  KNOTS.

* WAVES...WILL BUILD TO 3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ145>149-061600-
/O.CON.KCLE.SC.Y.0012.160406T1200Z-160407T0800Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
354 AM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 4 AM EDT THURSDAY...

* WINDS...SOUTHEAST WINDS 10 TO 20 KNOTS WILL TURN SOUTHERLY AND
  INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON. WINDS WILL SHIFT TO
  THE SOUTHWEST TONIGHT AT 15 TO 25 KNOTS WITH THE PASSAGE OF A
  COLD FRONT.

* WAVES...WILL BUILD TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
169 
WHUS71 KCLE 061331
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
931 AM EDT WED APR 6 2016

...LOW PRESSURE WILL MOVE EAST ACROSS THE GREAT LAKES...

.STRONG LOW PRESSURE WILL MOVE EAST ACROSS THE GREAT LAKES AND
FORCE A COLD FRONT TO MOVE EAST ACROSS THE AREA. THE STORM SYSTEM
WILL CAUSE WINDS TO INCREASE THIS MORNING AND CONTINUE INTO THE
EVENING.

LEZ142>144-062145-
/O.CON.KCLE.SC.Y.0012.000000T0000Z-160407T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
931 AM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...SOUTHEAST WINDS 10 TO 20 KNOTS WILL TURN SOUTHERLY AND 
  INCREASE TO 30 KNOTS THIS AFTERNOON. THE WINDS WILL SHIFT TO 
  THE SOUTHWEST AT 30 KNOTS THIS EVENING BEFORE DECREASING TO 15 
  TO 25 KNOTS. 

* WAVES...WILL BUILD TO 3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ145>149-062145-
/O.CON.KCLE.SC.Y.0012.000000T0000Z-160407T0800Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
931 AM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

* WINDS...SOUTHEAST WINDS 10 TO 20 KNOTS WILL TURN SOUTHERLY AND 
  INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON. WINDS WILL SHIFT TO 
  THE SOUTHWEST TONIGHT AT 15 TO 25 KNOTS WITH THE PASSAGE OF A 
  COLD FRONT. 

* WAVES...WILL BUILD TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
056 
WHUS71 KCLE 062002
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
402 PM EDT WED APR 6 2016

...LOW PRESSURE WILL MOVE EAST ACROSS THE GREAT LAKES...

.A STRONG LOW PRESSURE SYSTEM WILL MOVE EAST ACROSS THE GREAT
LAKES AND FORCE A COLD FRONT EAST ACROSS THE AREA. THE STORM
SYSTEM HAS PRODUCED STRONG WINDS WHICH WILL CONTINUE THROUGH
EARLY THURSDAY MORNING.

LEZ142>144-070200-
/O.CON.KCLE.SC.Y.0012.000000T0000Z-160407T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
402 PM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...SOUTH WINDS 15 TO 25 KNOTS WILL CONTINUE THIS
  AFTERNOON. THE WINDS WILL SHIFT TO THE SOUTHWEST AT 15 TO 25
  KNOTS THIS EVENING WITH THE PASSAGE OF A COLD FRONT.

* WAVES...WILL BUILD TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ145>149-070415-
/O.CON.KCLE.SC.Y.0012.000000T0000Z-160407T0800Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
402 PM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

* WINDS...SOUTH WINDS 15 TO 25 KNOTS WILL CONTINUE THIS
  AFTERNOON. WINDS WILL SHIFT TO THE SOUTHWEST TONIGHT AT 15 TO 25
  KNOTS WITH THE PASSAGE OF A COLD FRONT.

* WAVES...WILL BUILD TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
369 
WHUS71 KCLE 070150
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
950 PM EDT WED APR 6 2016

LEZ142>144-070800-
/O.EXT.KCLE.SC.Y.0012.000000T0000Z-160407T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
950 PM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT THURSDAY...

* WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS WILL DIMINISH TO 10 TO
  20 KNOTS IN THE EARLY MORNING HOURS.

* WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 3 FEET BEFORE DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ145>149-071000-
/O.EXT.KCLE.SC.Y.0012.000000T0000Z-160408T0800Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
950 PM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS...SOUTH WINDS 15 TO 25 KNOTS WILL BECOME SOUTHWEST
  OVERNIGHT WITH THE PASSAGE OF A COLD FRONT. SOUTHWEST WINDS 15
  TO 25 KNOTS WILL CONTINUE MUCH OF THE TIME INTO THURSDAY NIGHT.

* WAVES...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
648 
WHUS71 KCLE 070802
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
402 AM EDT THU APR 7 2016


LEZ145>149-071615-
/O.CAN.KCLE.SC.Y.0012.000000T0000Z-160408T0800Z/
/O.NEW.KCLE.SC.Y.0013.160407T0802Z-160408T0800Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
402 AM EDT THU APR 7 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT FRIDAY. 

* WINDS...SOUTHWEST WINDS 10 TO 20 KNOTS TODAY WILL TURN NORTHWEST
  TONIGHT AT 20 TO 25 KNOTS.

* WAVES...3 TO 5 FEET DECREASING TO 1 TO 3 FEET TODAY. WAVES
  INCREASING TO 5 TO 7 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>144-070915-
/O.CAN.KCLE.SC.Y.0012.000000T0000Z-160407T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
402 AM EDT THU APR 7 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE DROPPED BELOW ADVISORY CRITERIA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Apr 5, 1:50 PM EDT, 1 hour 53 minutes earlier.

Area forecast discussion, Apr 5, 1:50 PM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
150 PM EDT TUE APR 5 2016

.SYNOPSIS...
HIGH PRESSURE CENTERED OVER LAKE MICHIGAN WILL CROSS THE AREA
TODAY AND THEN MOVE OFF THE EAST COAST ON WEDNESDAY. LOW PRESSURE
FROM THE PLAINS STATES WILL MOVE ACROSS THE CENTRAL GREAT LAKES BY
WEDNESDAY EVENING DRAGGING A COLD FRONT ACROSS THE AREA WEDNESDAY
NIGHT. A TROUGH WILL ROTATE SOUTHEAST ACROSS THE AREA ON THURSDAY.
HIGH PRESSURE WILL SLOWLY BUILD OVER THE REGION FROM THE NORTHWEST
AT THE END OF THE WEEK

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
DESPITE PLENTY OF APRIL SUNSHINE...TEMPERATURES ARE HAVING A
DIFFICULT TIME RISING TODAY. CONSEQUENTLY...MAXIMUM AFTERNOON
TEMPERATURES WILL BE LOWERED GENERALLY TO THE MID TO UPPER 30S.
CUMULUS HAVE MIXED OUT FOR THE MOST PART SO WE CAN EXPECT SUNNY
TO MOSTLY SUNNY SKIES.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
ACTIVE WEATHER WILL CONTINUE ACROSS THE REGION WITH A PERIOD OF
UNSEASONABLY COOL AND WET WEATHER EXPECTED THROUGH THE END OF THE
WEEK. WE SHOULD BE ABLE TO STAY DRY TONIGHT BUT AFTER THAT PRECIP
IS LIKELY EVERY PERIOD. THE MODELS ARE STILL SHOWING DIFFERENCES
WITH THE LOW TRACK FOR WEDNESDAY. FORTUNATELY THE TIMING OF THE
ONSET OF THE PRECIP ON WEDNESDAY IS SIMILAR. EXPECT SHOWERS TO
RAPIDLY SPREAD EAST ACROSS THE AREA DURING THE MORNING AND MIDDAY
HOURS. IF THE PRECIP GETS GOING EARLIER THAN EXPECTED ACROSS NW
OHIO THERE MAY BE A BRIEF PERIOD OF SNOW OR MIXED PRECIP. HIGH
PRECIP CHANCES WILL CONTINUE WEDNESDAY NIGHT. THE MODELS ARE ALSO
SIMILAR WITH THE MOVEMENT OF THE COLD FRONT ACROSS THE AREA
WEDNESDAY NIGHT. GOOD COLD AIR ADVECTION IS EXPECTED BUT IT WILL
REMAIN WARM ENOUGH FOR SHOWERS ON THURSDAY. THE MODELS CONTINUE TO
SHOW DIFFERENCES FOR THURSDAY. SIMILAR TO THE PAST COUPLE OF DAYS
THE GFS DEVELOPS A SECONDARY LOW WHICH MOVES ACROSS THE AREA. THE
ECWMF SHOWS TROUGHINESS BUT LITTLE REFLECTION AT THE SURFACE.
EITHER WAY SHOWERS APPEAR LIKELY WITH TEMPERATURES AGAIN WELL
BELOW NORMAL. BY THURSDAY EVENING TEMPS AND CRITICAL THICKNESS
WILL GET COLD ENOUGH FOR A POSSIBLE SWITCH TO SNOW. NOT
ANTICIPATING ANY ACCUMULATION BUT IT WILL BE RATHER RAW OUTSIDE.
IT'S HARD TO BELIEVE IT...BUT FRIDAY MAY END UP BEING AS COLD AS
MONDAY WAS. WILL KEEP MIXED SHOWERS GOING DURING THE DAY AND MORE
SNOW AT NIGHT. ACCUMULATION WILL BE TOUGH DURING THE DAYLIGHT
HOURS BUT THE NIGHTTIME HOURS COULD END UP BEING A DIFFERENT
STORY.

GIVEN THE CHANGING AIRMASSES HAVE NOT STRAYED TOO FAR FROM
GUIDANCE FOR TEMPS.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
SATURDAY STARTS WITH SOME LINGERING LAKE EFFECT SNOW IN THE EAST.
BY DAYBREAK SATURDAY THE 850MB TEMPS PLUNGE TO -14C TO -16C AND A
LAKE TEMP HOVERING AROUND 6C WILL BE ENOUGH LIFT AND MOISTURE.
HOWEVER THIS FAR OUT WILL JUST CONTINUE WITH CHANCE POPS.
MODELS COMING INTO MUCH BETTER AGREEMENT MOVING HIGH PRESSURE ACROSS
THE LOWER LAKES SUNDAY...AND OFF THE MID ATLANTIC COAST MONDAY.
THIS WILL ALLOW THE NEXT SYSTEM TO APPROACH MONDAY.  LUCKILY
WARM FRONT LIFTS NORTH FIRST USHERING IN WARMER CONDITIONS...AND
PRECIP SHOULD FALL AS RAIN.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
HIGH PRESSURE OVERHEAD WITH VFR CONDITIONS. LIGHT/VARIABLE WINDS
WILL SHIFT TO THE SOUTH AND PICK UP OVERNIGHT. MINOR GUSTS
EXPECTED BEFORE DAWN. SOUTHERLY GUSTS TO 30 TO 35 KNOTS LIKELY ON
WEDNESDAY. LOW PRESSURE WILL TRACK ACROSS MICHIGAN ON WEDNESDAY.
SHOWERS MAY PROCEED IT OVERNIGHT WITH THE WARM FRONT. OTHERWISE
SHOWERS/TS WILL BE JUST TO THE WEST OF TOL/FDY BY MIDDAY
WEDNESDAY.

OUTLOOK...NON VFR POSSIBLE AGAIN IN RAIN SHOWERS STARTING WEDNESDAY
AFTERNOON...THEN BECOMING WIDESPREAD WEDNESDAY NIGHT INTO THURSDAY.
SCATTERED LAKE EFFECT SNOW SHOWERS THURSDAY NIGHT INTO SATURDAY
IN THE SNOWBELT.

&&

.MARINE...
WINDS AND WAVES HAVE FINALLY DROPPED BELOW SMALL CRAFT ADVISORY
CRITERIA...AND WILL CONTINUE TO DIMINISH AS HIGH PRESSURE PUSHES
SOUTH OVER THE LAKE.   THE WINDS WILL TURN TO THE SOUTH OVERNIGHT AS
THE HIGH SHIFTS EAST OF THE LAKE.   SMALL CRAFT ADVISORY POSSIBLE
LATE WEDNESDAY INTO THURSDAY AS THE NEXT SYSTEM TRACKS ACROSS THE
CENTRAL LAKES...DRAGGING ANOTHER COLD FRONT ACROSS LAKE ERIE. WILL
SET UP A NORTHWEST FLOW ON THE LAKE THAT WILL CONTINUE WELL INTO THE
WEEKEND.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KUBINA
NEAR TERM...LAPLANTE
SHORT TERM...KUBINA
LONG TERM...DJB
AVIATION...OUDEMAN
MARINE...DJB
Hazardous weather outlook, Apr 5, 3:55 AM EDT, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
355 AM EDT TUE APR 5 2016

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-060800-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
355 AM EDT TUE APR 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 4:01 PM EDTWind AdvisoryCLEAshland, Crawford, Erie, Hancock, Huron, Knox and 10 more34 hr

Nearby

Small Craft Advisories in Ohio, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.